# SDR MALA976170

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Aircraft serial: 142
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CHIP DETECT LIGHT CAME ON IN FLIGHT, COMPLIED WITH QRH AND RETURNED TO STW.  MAINTENANCE REMOVED RIGHT ENGINE CHIP DETECTOR AND FOUND ONE SMALL SLIVER, CHIP WAS ALLOWABLE.  INSPECTED SUMP, NO DEBRIS FOUND.  RAN AIRCRAFT, CHECKS GOOD.  ALL WORK DONE IAW GEMM 72-00-00.
